MathSciNet Relay Station
MathSciNet bibliographic data
MR1141541 34A34 (34C23 34D99)
Matsuno, Y. Two-dimensional dynamical system associated with Abel's nonlinear differential equation. J. Math. Phys. 33 (1992), no. 1, 412–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement